Cookies?
Library Header Image
LSE Research Online LSE Library Services

A bias-correction for Cramér’s and Tschuprow’s

Bergsma, Wicher (2013) A bias-correction for Cramér’s and Tschuprow’s. Journal of the Korean Statistical Society, 42 (3). pp. 323-328. ISSN 1226-3192

Full text not available from this repository.

Identification Number: 10.1016/j.jkss.2012.10.002

Abstract

Cramér's V and Tschuprow's T are closely related nominal variable association measures, which are usually estimated by their empirical values. Although these estimators are consistent, they can have large bias for finite samples, making interpretation difficult. We propose a new and simple bias correction and show via simulations that, for larger than 2 × 2 tables, the newly obtained estimators outperform the classical (empirical) ones. For 2 × 2 tables performance is comparable. The larger the table and the smaller the sample size, the greater the superiority of the new estimators.

Item Type: Article
Official URL: http://www.journals.elsevier.com/journal-of-the-ko...
Additional Information: © 2012 The Korean Statistical Society.
Divisions: Statistics
Subjects: H Social Sciences > HA Statistics
Sets: Departments > Statistics
Date Deposited: 01 Aug 2013 10:43
Last Modified: 20 Mar 2019 02:12
URI: http://eprints.lse.ac.uk/id/eprint/51279

Actions (login required)

View Item View Item